Alert archive / Kansas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 111, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at May 22, 2007, 8:11 PM CDT for Ellis County, Trego County, Kansas. It was in force for 49 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2007, 8:11 PM CDT (01:11 UTC)
- Expired
- May 22, 2007, 9:00 PM CDT
- In force
- 49 min
- Issued by
- NWS Dodge City, KS
- Area
- Counties, with a storm outline in the text
Counties Ellis County, KS, Trego County, KS
The radar
The Dodge City radar (KDDC), 137 km from the middle of the area, began a volume at 01:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 8:17 PM CDT | HAIL 1 | 1 S Wakeeney, KS | |
| May 22, 8:18 PM CDT | TORNADO | 6 Ne Wakeeney, KS | BRIEF TOUCHDOWN A FIELD TO THE EAST OF HIGHWAY 283...THE SPOTTER WAS OBSERVING FROM THE WEST ALONG THE HIGHWAY. |
| May 22, 8:23 PM CDT | HAIL 1.5 | 4 Ese Wakeeney, KS | ALONG I-70 AT MILE MARKER 132 |
| May 22, 9:03 PM CDT | HAIL 1.25 | Wakeeney, KS | ALSO, STRONG WINDS. |
| May 22, 9:05 PM CDT | TSTM WND DMG | 6 S Wakeeney, KS | STRONG WINDS KNOCKED OVER A HAY SHED. |
| May 22, 9:05 PM CDT | HAIL 0.88 | 11 N Ellis, KS | |
| May 22, 9:05 PM CDT | HAIL 1 | 6 S Wakeeney, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 22, 3:04 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 1.2 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1569 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 1669 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 134 m²/s²
- 0-3 km storm-relative helicity
- 305 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 7.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDDC 230112
SVRDDC
KSC051-195-230200-
/O.NEW.KDDC.SV.W.0111.070523T0111Z-070523T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
811 PM CDT TUE MAY 22 2007
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN ELLIS COUNTY IN CENTRAL KANSAS.
TREGO COUNTY IN WEST CENTRAL KANSAS.
* UNTIL 900 PM CDT
* AT 807 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING HAIL THE SIZE OF
GOLF BALLS OR LARGER...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED 6 MILES NORTHEAST OF WAKEENEY...AND MOVING
NORTHEAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
OGALLAH...
RIGA...
ELLIS...
YOCEMENTO...
RURAL RESIDENCES OF NORTHWESTERN ELLIS AND TREGO COUNTIES.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
AND OCCASIONALLY DO DEVELOP WITH LITTLE ADVANCE WARNING. IF A TORNADO
IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...TORNADO DEVELOPMENT IS POSSIBLE. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THIS WARNING REPLACES THE PREVIOUS WARNING ISSUED FOR TREGO AND
EXPANDS THE WARNING INTO NORTHWEST ELLIS COUNTY.
LAT...LON 3912 9993 3897 10014 3875 10014 3884 9938
3912 9938
$$
182 follow-up statements
000
WWUS53 KDDC 230133
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
831 PM CDT TUE MAY 22 2007
KSC051-195-230200-
/O.CON.KDDC.SV.W.0111.000000T0000Z-070523T0200Z/
TREGO KS-ELLIS KS-
831 PM CDT TUE MAY 22 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHWESTERN ELLIS AND TREGO COUNTIES...
AT 828 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO GOLF BALL SIZE...AND DAMAGING WINDS IN EXCESS OF
60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7
MILES WEST OF TREGO CENTER TO 6 MILES NORTH OF OGALLAH...MOVING EAST
AT 20 MPH.
THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL.
A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN TREGO COUNTY TILL
9 PM.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
AND OCCASIONALLY DO DEVELOP WITH LITTLE ADVANCE WARNING. IF A TORNADO
IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 3912 9993 3897 10014 3875 10014 3884 9938
3912 9938
$$
18000
WWUS53 KDDC 230147
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
844 PM CDT TUE MAY 22 2007
KSC051-195-230200-
/O.CON.KDDC.SV.W.0111.000000T0000Z-070523T0200Z/
TREGO KS-ELLIS KS-
844 PM CDT TUE MAY 22 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHWESTERN ELLIS AND TREGO COUNTIES...
AT 840 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO GOLF BALL SIZE...AND DAMAGING WINDS IN EXCESS OF
60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 3
MILES WEST OF TREGO CENTER TO 8 MILES NORTHEAST OF OGALLAH...MOVING
EAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
TREGO CENTER...
OGALLAH...
RURAL RESIDENCES OF NORTHWESTERN ELLIS AND TREGO COUNTIES.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
AND OCCASIONALLY DO DEVELOP WITH LITTLE ADVANCE WARNING. IF A TORNADO
IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN TREGO COUNTY TILL
9 PM.
IN ADDITION...CONTINUOUS CLOUD TO GROUND LIGHTNING AND VERY HEAVY RAIN
WHICH MAY CAUSE PONDING OF WATER ON ROADWAYS. LIGHTNING IS NATURES
NUMBER ONE KILLER. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
LAT...LON 3912 9993 3897 10014 3875 10014 3884 9938
3912 9938
$$
18What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 2:33 PM CDT, 5 hours 38 minutes earlier.
Area forecast discussion, May 22, 2:33 PM CDT, 5 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 233 PM CDT TUE MAY 22 2007 .DISCUSSION... DAYS 1-2... FORECAST CHALLENGES ABOUND TONIGHT THROUGH THURSDAY...INCLUDING SEVERE WX TONIGHT...THEN SEVERE WX TOMORROW AND TOMORROW NIGHT AND FLOODING CONCERNS GOING LATE INTO TOMORROW EVENING/NIGHT. 12Z UA ANALYSIS REVEALED DEEP TROUGH CENTERED OVER THE INTERMOUNTAIN WEST. FIRST SHOT OF JET ENERGY HAD CARVED UPPER LOW CENTER NEAR YELLOWSTONE WITH ANOTHER JET STREAK ON THE BACKSIDE OF THE TROUGH. THIS IMPORTANT JET STREAK WAS NOT CAPTURED WELL AT ALL IN THE MODELS...ESPECIALLY THE NAM...WHICH HAS CAUSED A SHIFT IN THE FORECAST THINKING FOR WEDNESDAY. WE NOW EXPECT SIGNIFICANT WEATHER OVER SOUTHWEST KANSAS WEDNESDAY/WED NIGHT. FOR TONIGHT...COVERAGE OF TSTMS ALONG DRYLINE IS OF MAIN CONCERN...AND DEGREE OF SVR WX ASSOCIATED WITH ANY STORMS ON THE DRYLINE. CAPPING IS FAIRLY STRONG...HOWEVER SOME SUBTLE COOLING IS NOTED IN NEW MEXICO IN THE H5-7 LAYER THAT WOULD SUGGEST A CAP THAT IS PROBABLY NOT STRONG ENOUGH TO INHIBIT CONVECTION COMPLETELY ALONG THE DRYLINE. ANY STORMS THAT FORM ON THE DRYLINE WILL QUICKLY BECOME SEVERE WITH LOWER 60S DEWPOINTS ADVECTING NORTHWARD THROUGH WESTERN OKLAHOMA INTO SW KS. SHEAR PROFILES AND HODOGRAPH STRUCTURE EXCELLENT FOR SUPERCELL STRUCTURES WITH A TORNADO RISK AS WELL IN THE 00-03Z TIME FRAME IF A STORM REMAINS STRONG ENOUGH TO GO AGAINST INCREASING SURFACE INHIBITION AFTER 00Z. THINK THAT DRYLINE SUPERCELLS WILL DIMINISH IN THE 03-06Z TIME FRAME WITH COLD FRONT STORMS FARTHER NORTH ALONG I-70 MOVING/DEVELOPING SOUTHEAST OVERNIGHT. THINK THAT COVERAGE OF COLD FRONT STORMS WILL BE LIMITED FARTHER SOUTHWEST OVER MUCH OF THE DDC CWA...AND WILL GO WITH PRIMARILY 30-40 POPS IN THE EASTERN CWA WITH NEAR 50 POPS IN THE HAYS AREA. WITH AFOREMENTIONED JET STREAK ROUNDING BASE OF SLOW MOVING TROUGH...AM EXPECTING VIGOROUS CYCLOGENESIS OVER SOUTHEAST COLORADO. CURRENT FRONT WILL STALL OUT SOMEWHERE NEAR THE OK/KS STATE LINE THEN SLOWLY LIFT BACK NORTH WITH INCREASING WARM FRONTOGENESIS PERHAPS. ONCE AGAIN...INSTABILITY, MOISTURE, AND WIND SHEAR PROFILES LOOK VERY GOOD FOR WIDESPREAD SEVERE STORMS INCLUDING SUPERCELLS. IT IS STILL UNCLEAR WHICH AREA APPEARS MOST FAVORABLE FOR TORNADIC ACTIVITY TOMORROW...HOWEVER MOST OF SOUTHWEST KANSAS PRIMARILY SOUTH OF THE ARKANSAS RIVER COULD BE VULNERABLE. FRONT WILL BECOME ALIGNED SOUTHWEST TO NORTHEAST ACROSS KANSAS NEARLY PARALLEL TO MID UPPER JET. THIS SUGGESTS TRAINING OF NUMEROUS STORMS DURING THE MID EVENING THROUGH OVERNIGHT HOURS WEDNESDAY NIGHT...ESPECIALLY WHEN NOCTURNAL LOW LEVEL JET KICKS IN. FLOOD WATCH CERTAINLY APPEARS TO BE JUSTIFIED WEDNESDAY INTO WEDNESDAY NIGHT OVER THE AREAS MAINLY EAST OF HAYS TO DODGE CITY AS WIDESPREAD 1 TO 2+ INCHES ARE LIKELY WITH LOCALIZED 3-4 QUITE POSSIBLE. -UMSCHEID DAYS 3-7... THE NEXT UPPER TROUGH WILL APPROACH THE CENTRAL ROCKIES AND PLAINS BY FRI-SUN TIME PERIOD. MOISTURE WILL BE RETURNING UP THE HIGH PLAINS. WITH A FRONTAL BOUNDARY ACROSS THE PLAINS, THUNDERSTORMS WILL BE POSSIBLE EACH DAY. TIMING AND LOCATION OF THESE STORM CLUSTERS CANNOT BE FORECAST WITH HIGH ACCURACY THIS FAR IN ADVANCE. TEMPS WILL BE HELD DOWN BY CLOUDS AND OCCASIONAL BOUTS OF PRECIP. && .AVIATION... ISOLATED THUNDERSTORMS MAY AFFECT THE TAF SITES AFTER 23Z. OTHERWISE, SCATTERED TO BROKEN CUMULUS BASED AROUND 4000FT CAN BE EXPECTED AT HAYS. && .PRELIMINARY POINT TEMPS/POPS... DDC 60 75 47 71 / 30 30 70 10 GCK 53 72 45 73 / 30 20 60 10 EHA 48 78 48 73 / 10 30 60 10 LBL 56 80 46 74 / 20 40 60 10 HYS 56 72 48 71 / 60 40 60 10 P28 63 82 51 73 / 30 50 70 20 && .DDC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR KSZ064-078>080-088- 089. && FN25/24/24
Hazardous weather outlook, May 22, 2:10 PM CDT, 6 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 210 PM CDT TUE MAY 22 2007 KSZ030-031-043>046-061>066-074>081-084>090-231915- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 210 PM CDT TUE MAY 22 2007 /110 PM MDT TUE MAY 22 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED SEVERE THUNDERSTORMS WILL DEVELOP AFTER 5 PM ALONG AND EAST OF A LINE FROM DIGHTON TO LIBERAL. THESE STORMS WILL CONTAIN VERY LARGE HAIL AND POSSIBLY TORNADOES. THE BEST CHANCE OF SEVERE STORMS WILL BE IN TREGO...LANE...AND ELLIS COUNTIES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AN OUTBREAK OF SEVERE THUNDERSTORMS IS EXPECTED WEDNESDAY...WITH THE BEST CHANCE ALONG AND EAST OF A LINE FROM HUGOTON TO GARDEN CITY TO HAYS. VERY LARGE HAIL AND A FEW STRONG TORNADOES ARE POSSIBLE. HEAVY RAINS MAY CAUSE LOCALIZED FLOODING WEDNESDAY EVENING AND WEDNESDAY NIGHT. AREAS ALONG AND EAST OF A LINE FROM HAYS TO DODGE CITY TO MEADE COULD EXPERIENCE FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL LIKELY BE NEEDED AFTER 5 PM. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC
In the hours before
Local storm report, May 22, 7:43 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
743 PM CDT TUE MAY 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 PM HAIL 5 W WAKEENEY 39.02N 99.97W
05/22/2007 E0.75 INCH TREGO KS LAW ENFORCEMENT
&&
BURKELocal storm report, May 22, 7:50 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
750 PM CDT TUE MAY 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0743 PM HAIL 5 W WAKEENEY 39.02N 99.97W
05/22/2007 E1.25 INCH TREGO KS PUBLIC
&&
BURKELocal storm report, May 22, 8:11 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
811 PM CDT TUE MAY 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0746 PM HAIL 7 N WAKEENEY 39.12N 99.88W
05/22/2007 E1.00 INCH TREGO KS PUBLIC
&&
BURKEThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 7:29 PM CDT | Severe Thunderstorm Warning | DDC | Trego | 46 min |
| May 22, 8:23 PM CDT | Tornado Warning | DDC | Trego | 26 min |
| May 22, 8:57 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Trego | 48 min |
| May 22, 9:18 PM CDT | Tornado Warning | DDC | Trego | 27 min |
| May 22, 9:28 PM CDT | Tornado Warning | DDC | Ellis | 32 min |
| May 22, 9:41 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Trego | 64 min |
| May 22, 9:56 PM CDT | Tornado Warning | DDC | Ellis | 34 min |
| May 22, 10:12 PM CDT | Tornado Warning | DDC | Ellis | 33 min |
| May 22, 10:20 PM CDT | Severe Thunderstorm Warning | DDC | Ellis | 40 min |
| May 22, 10:36 PM CDT | Severe Thunderstorm Warning | DDC | Rush | 54 min |
| May 22, 10:54 PM CDT | Severe Thunderstorm Warning | DDC | Ellis | 36 min |
| May 22, 11:22 PM CDT | Severe Thunderstorm Warning | DDC | Rush | 53 min |
| May 22, 11:25 PM CDT | Severe Thunderstorm Warning | DDC | Hodgeman | 10 min |
| May 22, 11:44 PM CDT | Severe Thunderstorm Warning | DDC | Pawnee | 61 min |
| May 23, 12:13 AM CDT | Severe Thunderstorm Warning | DDC | Rush | 14 min |
| May 23, 12:41 AM CDT | Severe Thunderstorm Warning | DDC | Pawnee | 34 min |
| May 23, 1:18 AM CDT | Special Weather Statement | DDC | Stafford | 42 min |
| May 23, 2:23 AM CDT | Special Weather Statement | DDC | Stafford | 67 min |
| May 23, 2:47 AM CDT | Flood Watch | DDC | Barber, Clark, Comanche, Edwards, Ellis, Finney and 18 more | 25 hr |
| May 23, 2:56 AM CDT | Special Weather Statement | DDC | Pratt | 64 min |
| May 23, 2:55 PM CDT | Severe Thunderstorm Warning | DDC | Barber | 33 min |
| May 23, 4:23 PM CDT | Severe Thunderstorm Warning | DDC | Pratt | 37 min |
| May 23, 4:57 PM CDT | Severe Thunderstorm Warning | DDC | Pratt | 33 min |
| May 23, 5:11 PM CDT | Severe Thunderstorm Warning | DDC | Clark | 79 min |
| May 23, 5:44 PM CDT | Severe Thunderstorm Warning | DDC | Meade | 61 min |
| May 23, 5:51 PM CDT | Severe Thunderstorm Warning | DDC | Ford | 54 min |
| May 23, 6:04 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Kiowa | 56 min |
| May 23, 6:23 PM CDT | Severe Thunderstorm Warning | DDC | Clark | 52 min |
| May 23, 6:29 PM CDT | Severe Thunderstorm Warning | DDC | Meade | 16 min |
| May 23, 6:38 PM CDT | Severe Thunderstorm Warning | DDC | Ford | 53 min |
| May 23, 6:46 PM CDT | Tornado Warning | DDC | Ford | 4 min |
| May 23, 6:46 PM CDT | Tornado Warning | DDC | Edwards | 17 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.